|I have a question, Dr. Dieterich
Jun 17, 2003
I have a question. My husband is HIV pos. and also is undergoing treatment for Hepatitis C. He is in his seventh month of treatment with the peg intron. His doctor said he was undetectable still. Is this a good sign? Can he get rid of the Hep C in the presence of HIV? He also is having alot of pain in his legs. Could this be from treatment or from the HIV meds? If you could give me you input, it would be greatly appreciated. Thank you. Concerned.
| Response from Dr. Dieterich
It sounds promising! He can certainly be cured if he has HIV. We have many patients who have been cured. If his legs hurt he needs to be evaluated for peripheral neuropathy caused most often by the D drugs DDI and D4T. He also needs to have a serum lactate checked to be sure he does not have lactic acidosis. Good luck, it sounds good! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Anxiety About Hiv Lead To Hiv Symptoms?
- What Does Hiv Positive And Negative Mean?
- What Do The Bodies Of Men With Hypogonadism Look Like?
- In Hiv If High Levels Of Protein Is Detected In The Urine Would I Have An Infection
- Will My Husband Get Bacterial Vaginosis?
- Why Are Genital Warts More Prevalent In Homosexual Men?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.